i slightly overdosed on acetaminophen caffeine pills (500mg of acetaminophen, 65mg of caffeine). the pills are a generic brand of excedrin i took maybe 10-12 pills today and i started to feel nauseated and sweaty and my stomach hurt (on a scale from 1-10 maybe a 3 or 4, just minor discomfort), it hasnt been 24hrs but the pain has gone away and i only have swaeaty palms and feel light headed and a bit shakey. should i still seek medical attention or is my body taking care of the situation on its own. im a female, 20yrs old. i have no medical insurance and i dont even make enough money to feed myself all the time so please, im saving to seek medical attention as a last resort.
Sounds more like a withdrawal of caffeine. But that was dangerous taking so many pills a day. But I admit I did that too before I learned what harm acetaminophen can do to your liver. If you are still having pain, you may be in rebound and need to stay off pain pills for several days for your body to adjust.
If you have pain in future, try turmeric. It works great! I have OA, RA, bursitis, fibromyalgia, etc. So I know pain. I also know what disease is causing which pain. It was a long learning experience.
Just my thoughts! Hope you are doing better!!
- Excedrin Drug Information
- Acetaminophen Drug Information
- Acetaminophen / Caffeine Drug Information
- Caffeine Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Feb 2010 • 2 answers
Updated 10 Feb 2017 • 3 answers
Updated 1 Oct 2012 • 4 answers
Updated 20 Jan 2017 • 4 answers
Updated 10 May 2013 • 2 answers